Item Details

Print View

The Water Waves Problem: Mathematical Analysis and Asymptotics

David Lannes
Format
Book
Published
Providence, Rhode Island : American Mathematical Society, [2013]
Language
English
Series
Mathematical surveys and monographs
ISBN
9780821894705 (alk. paper), 0821894706 (alk. paper)
Description
xx, 321 pages : illustrations ; 26 cm.
Notes
Includes bibliographical references (pages 305-317) and index.
Series Statement
Mathematical surveys and monographs ; volume 188
Mathematical surveys and monographs ; no. 188
Technical Details
  • Access in Virgo Classic
  • Staff View

Availability

Library Location Map Availability Call Number
Math Stacks N/A Available